skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, May 23 until 2:00 AM ET on Friday, May 24 due to maintenance. We apologize for the inconvenience.


Title: The Topology of Projective Codes and the Distribution of Zeros of Odd Maps
Award ID(s):
1855591
NSF-PAR ID:
10473935
Author(s) / Creator(s):
; ;
Publisher / Repository:
University of Michigan, Department of Mathematics
Date Published:
Journal Name:
Michigan Mathematical Journal
Volume:
-1
Issue:
-1
ISSN:
0026-2285
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found